# SDR ASOA20140805251

- Difficulty date: August 5, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N12167
- Make and model: Emb EMB-145XR
- Aircraft serial: 145834
- Aircraft time: 23,002 hours, 14,050 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521713005
- Condition: Corroded
- Location: Frames 18-23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE RT OMEGA BEAM WAS FOUND TO BE CORRODED AT FRAMES 18 AND 23.  MAINTENANCE REMOVED THE CORROSION AND PERFORMED DOUBLER REPAIRS IAW SRM 53-21-10 AND EC5320-01965.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
